Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Application of ultraspherical polynomials to non-linear oscillations. I. Free oscillation of the pendulum


Authors: Harry H. Denman and James E. Howard
Journal: Quart. Appl. Math. 21 (1964), 325-330
DOI: https://doi.org/10.1090/qam/155052
MathSciNet review: 155052
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. H. Denman, Am. J. Phys. 27, 524 (1959)
  • [2] Tables of the Chebyshev polynomials, National Bureau of Standards Applied Mathematics Series 9, United States Government Printing Office, 1952, Introduction
  • [3] Gabor Szegö, Orthogonal polynomials, American Mathematical Society Colloquium Publications, Vol. 23. Revised ed, American Mathematical Society, Providence, R.I., 1959. MR 0106295
  • [4] Eugene Jahnke, Fritz Emde, and Friedrich Lösch, Tables of higher functions, 6th ed. Revised by Friedrich Lösch, McGraw-Hill Book Co., Inc., New York-Toronto-London; B. G. Teubner Verlagsgesellschaft, Stuttgart, 1960. MR 0114317
  • [5] Enzo Cambi, Eleven and Fifteen-Place Tables of Bessel Functions of the First Kind, to All Significant Orders, Dover Publications, Inc., New York, N. Y., 1948. MR 0025248
  • [6] Tables of spherical Bessel functions, Vol. 1, National Bureau of Standards, Columbia University Press, New York, 1947
  • [7] Tables of Bessel functions of fractional order, Vol. 1, National Bureau of Standards, Columbia University Press, New York, 1948


Additional Information

DOI: https://doi.org/10.1090/qam/155052
Article copyright: © Copyright 1964 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website